Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 262, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 25, 2007, 5:41 PM EDT for Schuylkill County, Pennsylvania. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2007, 5:41 PM EDT (21:41 UTC)
- Expired
- Aug 25, 2007, 6:45 PM EDT
- In force
- 64 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Schuylkill County, PA
The radar
The State College radar (KCCX), 157 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 6:00 PM EDT | TSTM WND DMG | Pottsville, PA | TREES REPORTED DOWN IN VICINITY OF POTTSVILLE. |
| Aug 25, 6:15 PM EDT | TSTM WND DMG | 2 S Tamaqua, PA | TREES REPORTED DOWN IN VICINITY OF SOUTH TAMAQUA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.7 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1636 J/kg
- Mixed-layer CIN
- -187 J/kg
- Mixed-layer LCL
- 1330 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 252141
SVRCTP
PAC107-252245-
/O.NEW.KCTP.SV.W.0262.070825T2141Z-070825T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
541 PM EDT SAT AUG 25 2007
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 645 PM EDT
* AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
TREMONT...OR 9 MILES SOUTH OF KULPMONT...AND MOVING EAST NORTHEAST
AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GIRARDVILLE AROUND 550 PM EDT...
POTTSVILLE AND FRACKVILLE AROUND 555 PM EDT...
PORT CARBON AND ST. CLAIR AROUND 600 PM EDT...
NEW PHILADELPHIA AND ORWIGSBURG AROUND 605 PM EDT...
TUSCARORA AROUND 610 PM EDT...
TAMAQUA AND HOMETOWN AROUND 620 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-81 BETWEEN MILE MARKERS 108 AND 136.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 61...STATE ROAD 309.
DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4059 7610 4062 7645 4071 7649 4090 7607
4073 7578
TIME...MOT...LOC 2141Z 261DEG 32KT 4068 7640
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 3:28 PM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Aug 25, 3:28 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 328 PM EDT SAT AUG 25 2007 .SYNOPSIS... A HOT AND HUMID AIRMASS OVER THE STATE...COMBINED WITH SEVERAL UPPER AIR DISTURBANCES LIFTING NORTHEAST FROM THE OHIO VALLEY WILL LEAD TO SCATTERED...MAINLY AFTERNOON AND EVENING THUNDERSTORMS. A FEW OF THE STORMS COULD BECOME SEVERE WITH DAMAGING WIND GUSTS...HAIL AND LOCALLY HEAVY RAIN. A COLD FRONT WILL PUSH SOUTHEAST ACROSS THE REGION TONIGHT...FOLLOWED BY SOMEWHAT COOLER AND LESS HUMID AIR FOR SUNDAY AND MONDAY. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... HAVE MADE SOME EDITS TO TEMP...POP..AND SKY FOR THIS AFTERNOON AND EARLY EVENING. KPBZ RADAR SHOWING SOME SHOWERS HAVE DEVELOPED IN SOUTHWEST PA AND ARE MOVING TO THE NORTHEAST. EXPECT THIS TREND TO CONTINUE AS TEMPS AND DEW POINTS INCREASE INTO THE AFTERNOON HOURS. WHAT A CHANGE FROM JUST A FEW DAYS AGO. THE CHANGE IN MAX TEMPS ALONE FROM WEDNESDAY TO THIS AFTERNOON WILL WELL EXCEED THE TYPICAL DIURNAL CHANGE IN TEMPERATURE DURING AN 18 HOUR PERIOD HERE IN LATE AUGUST. THE WARM AND MUGGY AIRMASS IN PLACE ACROSS THE REGION /WITH SFC TDS RANGING FROM THE U60S- M70S/ WILL CONTINUE TO SUPPORT AREAS OF FOG/HZ THROUGH THE MID MORNING HOURS. RADAR MOSAIC IS QUIET FOR OUR CWA...BUT NOT SO FOR WFOS TO OUR NORTH AND WEST WHERE SHOWERS AND A FEW TSRA CONTINUE TO MOVE NE AT AROUND 35 KT. SEVERAL UPPER DISTURBANCES AND ASSOCIATED 850 HPA WIND MAXIMA OF 35 TO 45 KTS WERE RACING NE AT THE SOUTHERN EDGE OF A 80-90KT 300 HPA JET THAT WAS ORIENTED NE/SW ACROSS THE UPPER MIDWEST. A COLD FRONT LOCATED BENEATH THIS JET AXIS WILL SLIDE TO THE SOUTHEAST TODAY...CROSSING THE STATE TONIGHT. INITIALLY...VERY WARM MID LEVEL TEMPS OF PLUS 8-10C AT 700 HPA AND MINUS 6-7C AT 500 HPA WILL KEEP A LID ON DEEP CONVECTION THROUGH THE MID AFTERNOON TODAY. WEAK MID LEVEL COLD ADVECTION ACROSS THE NW AND /NEAR RECORD/ BOUNDARY LAYER AIR ACROSS THE LOWER SUSQ VALLEY WILL PRIME THESE 2 SPECIFIC AREAS FOR THE FIRST ROUNDS OF TSRA /LIKELY IN THE FORM OF MULTICELL CLUSTERS AND SHORT LINE SEGMENTS...BASED ON THE HIGHLY LINEAR HODOGRAPH AT ALL GRID POINTS/. RATHER STRONG...DEEP LAYER SHEAR OF 35-45 KTS 5-10 KFT AGL /CORRESPONDING TO 850 HPA U AND V-COMP WIND ANOMALIES OF PLUS 1-2 ST DEVIATIONS/ SUGGESTS A DECENT THREAT FOR DAMAGING STRAIGHT LINE WIND GUSTS OF 55 TO 65 MPH WHERE MID LEVEL JET IS MIXED DOWNWARD BY THE DESCENT OF/EVAPORATION WITHIN...THE STRONGER REFLECTIVITY CORES. SPC HAS PRACTICALLY THE ENTIRE STATE OF PENN /WITH THE EXCEPTION OF THE FAR SE/ OUTLOOKED FOR THIS PARTICULAR SEVERE WEATHER THREAT LATE THIS AFTERNOON AND THIS EVENING. FORECAST HIGH TEMPS WEREN/T CHANGED MUCH AT ALL FROM THE PREVIOUS SETS OF GRIDS...THE CONSISTENT SHORT TERM ENSEMBLE MOS...AND QUITE SIMILAR MET/MAV MOS GUIDANCE. FCST HIGHS TODAY WILL BE AROUND...IF NOT A FEW DEG HIGHER THAN RECORDS FOR MANY LOCATIONS INCLUDING KMDT AND KIPT THAT ARE 97 AND 95F RESPECTIVELY. THE RECORD TODAY AT STATE COLLEGE IS 92F. HIGH DEWPOINTS IN THE U60S TO LOWER 70S WILL MEAN A HEAT INDEX OF 100-104 THIS AFTERNOON FOR THE MID AND LOWER SUSQ VALLEY AND ADJACENT COUNTIES. THIS HEAT ADVISORY HAS BEEN EXPANDED NORTH AND WEST WITH RESPECT TO THE PREVIOUS ONE. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... SCT THUNDERSTORMS WILL BE AROUND LATE THIS EVENING...BEFORE BECOMING ISOLATED DURING THE OVERNIGHT HOURS TONIGHT AS THE CFRONT PUSHES SE THROUGH MUCH OF THE REGION BY LATE SUNDAY MORNING. 00Z SUPER ENSEMBLE SUPPORTS THIS WITH AN APPROX 30-40 PERCENT PROBABILITY OF 0.10 OF AN INCH OF 12 HOUR QPF NEAR A KJST TO KSEG AND KMPO LINE INT HE 12Z TO 00Z MONDAY TIME FRAME. A FAIR AMOUNT OF MID LEVEL CLOUDS TO THE NORTH OF THE FRONT...COMBINED WITH A LIGHT NW BREEZE WILL BRING A MUCH MORE COMFORTABLE DAY TO THE REGION SUNDAY WITH HIGHS RANGING FROM THE MID 70S ACROSS THE NWN MTNS...TO AROUND 80 ACROSS THE CENTRAL MTNS...AND THE MID 80S OVER THE FAR SE ZONES. VERY SLOW EASTWARD MOVEMENT OF THE THERMALLY DIRECT...ASCENDING BRANCH OF THE UPPER JET WILL SLOW THE SFC FRONT ENOUGH...TO MAINTAIN THE CHANCE FOR SHOWERS ACROSS THE LWR SUSQ SUNDAY NIGHT. 00Z GEFS STILL HOLDS ONTO A RATHER HIGH POP FOR G.E. 0.25 INCH OF QPF ACROSS THE LOWER SUSQ VALLEY REGION LATE SUNDAY/EARLY SUNDAY NIGHT. SEVERAL 21Z SREF PLUME MEMBERS ACTUALLY SHOW THE POTENTIAL FOR UP TO 0.50 INCH OF RAIN NEAR KLNS AND KMDT LATE SUNDAY AFTERNOON AND EVENING...WHILE POINTS FURTHER NW ARE ESSENTIALLY DRY. COOL TEMPERATURES WILL MOVE INTO THE NRN HALF OF THE STATE SUNDAY NIGHT WHERE AT LEAST PARTIAL CLEARING IS EXPECTED...ALONG WITH REFRESHINGLY LOWER DEWPOINTS IN THE 40S TO LOWER 50S. THE SOUTHERN TIER COUNTIES WILL STILL REMAIN QUITE MILD WHERE MID CLOUDS WILL LINGER WITH SFC DEWPOINTS STAYING AOA 60F. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... RISING HEIGHTS WILL LEAD TO ANOTHER WARM AND GENERALLY DRY EARLY PART OF THE WEEK. A TROF MOVING THROUGH WESTERLY FLOW WILL SUPPORT A COLD FRONT MID WEEK WITH THE CHANCE OF SHOWERS/TSTORMS. A THIS TIME THIS LOOKS TO BE THE ONLY SHOT AT SIG PCPN DURING THE PD. TEMPERATURES WILL COOL DOWN CLOSER TO NORMAL AFTER THE MID WEEK. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... EARLY MORNING FOG/HZ RESULTING IN MVFR/IFR CONDS WILL ERODE THROUGH MID/LATE MORNING WITH MAINLY VFR FLYING BY 18Z. STRONG BLYR MIXING WILL PROMOTE OCNL SFC WND GUSTS SSW 15-25KTS. WARM/HUMID AIRMASS SHOULD DESTABILIZE BY THE MID/LATE AFTN AHEAD OF APPROACHING FNTL BNDRY /CURRENTLY DRAPED FM THE ST. LAWRENCE VLY SWWD TO SRN LK MI/ WITH ISOLD/SCT CONVECTION PSBL. SOME STORMS MAY BE STRG/SVR. HAVE INCLUDED TEMPO MENTION OF TSRA OR CB AT ALL TERMINALS TO ACCOUNT FOR THIS. ELONGATED SFC FNT APPROACHES AFT 00Z SUN WITH INC MID/HIGH CLOUDS. SCT WARM ADV SHRA AND ELEVATED TSRA PSBL LATER TNT AHEAD/INVOF OF FNT...WHICH WILL EVENTUALLY SLIDE EWD THROUGH THE STATE ON SUNDAY WITH PDS OF MVFR/IFR CONDS PSBL. IMPROVEMENT XPECTED N-S AS HIGH PRES MOVES IN FOR MONDAY...ALTHOUGH THE LLVL BNDRY MAY GET HUNG UP ACROSS FAR SERN PA RESULTING IN LOW CHCS FOR PCPN. HOWEVER...VFR WILL BE THE MAIN FLIGHT CAT FROM EARLY NEXT WEEK. && .CTP WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ027-028-035- 036-045-046-049>053-056-057-059-063>066. && SYNOPSIS...LAMBERT NEAR TERM...ONDREJIK/LAMBERT SHORT TERM...LAMBERT LONG TERM...GARTNER/RXR AVIATION...ONDREJIK/STEINBUGL
Hazardous weather outlook, Aug 25, 4:17 AM EDT, 13 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 417 AM EDT SAT AUG 25 2007 PAZ004>006-010>012-017>019-024>026-033-034-037-041-042-058-260830- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-SOMERSET- BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN-SCHUYLKILL- 417 AM EDT SAT AUG 25 2007 ...SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP BY THE MID TO LATE AFTERNOON IN A VERY WARM AND HUMID AIRMASS IN PLACE OVER THE COMMONWEALTH. SOME STORMS MAY BE SEVERE...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. PAZ027-028-035-036-045-046-049>053-056-057-059-063>066-260830- MIFFLIN-JUNIATA-FULTON-FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING- UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 417 AM EDT SAT AUG 25 2007 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... ...SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. ADDITIONALLY...SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP BY THE MID TO LATE AFTERNOON IN A VERY WARM AND HUMID AIRMASS IN PLACE OVER THE COMMONWEALTH. SOME STORMS MAY BE SEVERE...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. STEINBUGL/LAMBERT
In the hours before
Special weather statement, Aug 25, 5:06 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 506 PM EDT SAT AUG 25 2007 PAZ005-252145- MCKEAN- 506 PM EDT SAT AUG 25 2007 ...STRONG THUNDERSTORMS APPROACHING WESTERN MCKEAN COUNTY... AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF WARREN TO 10 MILES NORTHEAST OF OIL CITY...MOVING EAST AT 25 MPH. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR LUDLOW AROUND 545 PM. FORECASTER: KF
Local storm report, Aug 25, 5:11 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
511 PM EDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG YOUNGSVILLE 41.85N 79.32W
08/25/2007 WARREN PA LAW ENFORCEMENT
TREES AND WIRES REPORTED DOWN IN YOUNGSVILLE.
&&
CJESpecial weather statement, Aug 25, 5:27 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 527 PM EDT SAT AUG 25 2007 PAZ036-064-252200- ADAMS-FRANKLIN- 527 PM EDT SAT AUG 25 2007 ...STRONG THUNDERSTORM APPROACHING SOUTHEASTERN FRANKLIN AND SOUTHWESTERN ADAMS COUNTIES... AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES EAST OF HAGERSTOWN...MOVING NORTHEAST AT 15 MPH. WIND GUSTS TO 50 MPH AND HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR ROUZERVILLE AROUND 545 PM AND CARROLL VALLEY AROUND 600 PM. FORECASTER: KF
Local storm report, Aug 25, 5:29 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
529 PM EDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL BLOOMSBURG 41.00N 76.46W
08/25/2007 E0.75 INCH COLUMBIA PA LAW ENFORCEMENT
PENNY-SIZED HAIL REPORTED.
0505 PM TSTM WND DMG 2 E BLOOMSBURG 41.00N 76.42W
08/25/2007 COLUMBIA PA LAW ENFORCEMENT
TREES DOWN ON WIRES IN SCOTT TWP.
&&
CJELocal storm report, Aug 25, 5:33 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
533 PM EDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND DMG 2 W LICKDALE 40.46N 76.53W
08/25/2007 LEBANON PA LAW ENFORCEMENT
TREES REPORTED DOWN IN UNION TWP.
&&
CJESpecial weather statement, Aug 25, 5:37 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 537 PM EDT SAT AUG 25 2007 PAZ058-252200- SCHUYLKILL- 537 PM EDT SAT AUG 25 2007 ...STRONG THUNDERSTORMS WILL AFFECT SCHUYLKILL COUNTY THROUGH 6 PM EDT... AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF KULPMONT TO 8 MILES SOUTHWEST OF SCHUYLKILL HAVEN...MOVING EAST AT 25 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR SUMMIT STATION AROUND 545 PM...JOE ZERBEY AIRPORT AROUND 550 PM...LANDINGVILLE AROUND 555 PM AND PORT CARBON AROUND 600 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-81 BETWEEN MILE MARKERS 110 AND 138. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE ROAD 61...STATE ROAD 309. FORECASTER: LAMBERT
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 4:39 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 81 min |
| Aug 25, 4:46 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Northumberland | 59 min |
| Aug 25, 4:50 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 40 min |
| Aug 25, 4:55 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 35 min |
| Aug 25, 5:18 PM EDT | Severe Thunderstorm Warning | CTP | McKean | 87 min |
| Aug 25, 5:36 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin | 69 min |
| Aug 25, 5:58 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin | 47 min |
| Aug 25, 6:08 PM EDT | Severe Thunderstorm Warning | CTP | Potter | 97 min |
| Aug 25, 6:35 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland | 55 min |
| Aug 25, 6:44 PM EDT | Severe Thunderstorm Warning | CTP | York | 61 min |
| Aug 25, 6:59 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 61 min |
| Aug 25, 7:03 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 42 min |
| Aug 25, 7:15 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 75 min |
| Aug 25, 7:21 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin | 39 min |
| Aug 25, 7:24 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 81 min |
| Aug 25, 7:42 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 48 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.